# SDR SWIA201230772

- Difficulty date: May 9, 2012
- Submitted: May 23, 2012
- Operation: Air carrier
- Aircraft: N234SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120308
- Aircraft time: 36,850 hours, 53,008 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT EXIT ROW 6 ARE INOPERATIVE.  (FLT 5467)  REPLACED MIDDLE ELBP IAW M/M.  PN: D366-04-001 907   SN OFF: 806
